Translator Disclaimer
December 2015 On Filter-regular Sequences of Multi-graded Modules
Truong Thi Hong THANH, Duong Quoc VIET
Tokyo J. Math. 38(2): 439-457 (December 2015). DOI: 10.3836/tjm/1452806049

Abstract

Let $S$ be an $\mathbf{N}^d$-graded algebra over a noetherian ring and a finitely generated $\mathbf{N}^d$-graded $S$-module $M$. This paper will study the relationship of filter-regular sequences of $M$ to joint reductions and homogeneous parameter systems. As an application, we show that any maximal filter-regular sequence is a joint reduction of $(S_1,\ldots,S_d)$ with respect to $M,$ and any maximal strong-filter-regular sequence is a reduction of $S_+$ with respect to $M$. And we characterize the existence of parts of homogeneous parameter systems for $M$ consisting of elements of total degree 1 via strong-filter-regular sequences.

Citation

Download Citation

Truong Thi Hong THANH. Duong Quoc VIET. "On Filter-regular Sequences of Multi-graded Modules." Tokyo J. Math. 38 (2) 439 - 457, December 2015. https://doi.org/10.3836/tjm/1452806049

Information

Published: December 2015
First available in Project Euclid: 14 January 2016

zbMATH: 1349.13003
MathSciNet: MR3448866
Digital Object Identifier: 10.3836/tjm/1452806049

Subjects:
Primary: 13A02
Secondary: 13A15, 13E05, 16W50

Rights: Copyright © 2015 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.38 • No. 2 • December 2015
Back to Top